# SDR FDKA200801004

- Difficulty date: January 2, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 15,334 hours, 14,184 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6163 PNS (1710 PHX LCL) - FLAPS HALF SPEED.  MX TROUBLESHOT TO CHANNEL 2 AND PLACED IT ON MEL.
